| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim (b)(4).
Event or Problem Description
The reporter indicated that an implantable collamer lens had torn on (b)(6) 2023.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B5 - the reporter indicated that a 13.2mm vicm5_13.2 -13.0d was implanted and removed intraoperatively on (b)(6) 2023 into the patient's left eye (os), due to lens tear/break during injection/delivery into the eye.Patient contact but no patient injury.Lens was replaced on (b)(6) 2023 with same model lens and problem was resolved.Eye quiet, surgeon and patient happy.Cause details were "plundger got stuck in the cartridge." claim# (b)(4).
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).